Prolific codes with the identifiable parent property. / Blackburn, Simon R.; Etzion, Tuvi; Ng, Siaw-Lynn.

In: SIAM Journal on Discrete Mathematics, Vol. 22, No. 4, 2008, p. 1393-1410.

Research output: Contribution to journalArticlepeer-review

Published

Standard

Prolific codes with the identifiable parent property. / Blackburn, Simon R.; Etzion, Tuvi; Ng, Siaw-Lynn.

In: SIAM Journal on Discrete Mathematics, Vol. 22, No. 4, 2008, p. 1393-1410.

Research output: Contribution to journalArticlepeer-review

Harvard

Blackburn, SR, Etzion, T & Ng, S-L 2008, 'Prolific codes with the identifiable parent property', SIAM Journal on Discrete Mathematics, vol. 22, no. 4, pp. 1393-1410. https://doi.org/10.1137/070695551

APA

Blackburn, S. R., Etzion, T., & Ng, S-L. (2008). Prolific codes with the identifiable parent property. SIAM Journal on Discrete Mathematics, 22(4), 1393-1410. https://doi.org/10.1137/070695551

Vancouver

Blackburn SR, Etzion T, Ng S-L. Prolific codes with the identifiable parent property. SIAM Journal on Discrete Mathematics. 2008;22(4):1393-1410. https://doi.org/10.1137/070695551

Author

Blackburn, Simon R. ; Etzion, Tuvi ; Ng, Siaw-Lynn. / Prolific codes with the identifiable parent property. In: SIAM Journal on Discrete Mathematics. 2008 ; Vol. 22, No. 4. pp. 1393-1410.

BibTeX

@article{fa146ad322e645428f751599a96eb803,
title = "Prolific codes with the identifiable parent property",
author = "Blackburn, {Simon R.} and Tuvi Etzion and Siaw-Lynn Ng",
year = "2008",
doi = "10.1137/070695551",
language = "English",
volume = "22",
pages = "1393--1410",
journal = "SIAM Journal on Discrete Mathematics",
issn = "0895-4801",
publisher = "Society for Industrial and Applied Mathematics Publications",
number = "4",

}

RIS

TY - JOUR

T1 - Prolific codes with the identifiable parent property

AU - Blackburn, Simon R.

AU - Etzion, Tuvi

AU - Ng, Siaw-Lynn

PY - 2008

Y1 - 2008

U2 - 10.1137/070695551

DO - 10.1137/070695551

M3 - Article

VL - 22

SP - 1393

EP - 1410

JO - SIAM Journal on Discrete Mathematics

JF - SIAM Journal on Discrete Mathematics

SN - 0895-4801

IS - 4

ER -